# SDR UPS05245632

- Difficulty date: October 4, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- Aircraft time: 46,073 hours, 33,992 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SEVERAL CRACKS ON LT MLG TRUNNION FITTING.  REPLACED MLG TRUNNION FITTING IAW AAAE EO = 2005-091-001 AND UPS FILE APPROVAL B727-5740-23096.
